# SDR AALA201607189001

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 4,675 hours, 1,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12012
- Condition: Leaking
- Location: L1 Door
- Part time: 4,675 hours, 1,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE HAS A HISTORY OF NEEDING TO BE SERVICED AND WAS REPLACED IAW AMM 52-11-14.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
